# SDR DL76G020500

- Difficulty date: May 3, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 44,467 hours, 11,572 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ARCING COMING FROM UNDER SEAT 1FG.  REMOVED HARNESS, INSTALLED NEW HARNESS.  CHECKS GOOD, REMOVED MCO AND PLACARD.
